# SDR CA001123035

- Difficulty date: October 23, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 35993001010
- Condition: Failed
- Location: Elevator Control
- Component: Elevator Contro
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AT FL120, A/C IN CLEAN CONFIGURATION. MASTER CAUTION LIGHT FOR ELEVATOR FEEL CAME ON- ILLUMINATED. ABNORMAL  CHECKLIST QRH PERFORMED, MAINTENANCE REMOVED ELEVATOR FEEL ACTUATOR IAW AMM AND REPLACED IT WITH NEW ITEM, OPERATIONAL CHECKS CARRIED OUT AND A/C RETURNED TO SERVICE.
